Whopping cough shot! — The Bump
January 2016 Moms

Whopping cough shot!

I got my whooping cough shot yesterday. And now I feel miserable. My body aches I have no appetite. I'm queasy. Have a headache. Is this all normal? And if so. When will it go away???
#30weeks

Re: Whopping cough shot!

  • I had mine yesterday, too (and a flu shot).. I slept terribly, widespread muscle pains, headache, clammy, and generally uncomfortable. I did some research and many reputable medical sites say that kind of reaction is normal and should only last 24-48 hours.
  • Yeah, I felt crummy for a day or so after my TDAP + flu shots (body aches, low-grade fever, lethargic). I feel all better today! 
  • Loading the player...
  • Mine is scheduled for Monday with a flu shot...glad I saw this! Think I'll prepare to work from home just in case.
  • I had both and the only side effect I have is a sore arm from the tdap. My husband was a little tired after his flu shot and he goes in for his tdap today. I did have some muscle cramping in my legs yesterday morning and today but that could just be a fluke?
  • I have all those things too, but because I'm pregnant :). Got the shot a few days ago (along w/husband) and haven't had anything but a slightly sore arm that just lasted a day. Mild immune reactions can happen and give you that 'crummy' feeling, but its not the norm.
  • Yes. Side effects are normal. You were given a dead dose of the pathogen. You're body is fighting it and that can mean having typical sick symptoms. This is how your body makes antibodies so it can fight the real thing.
    :D
Sign In or Register to comment.
Choose Another Board
Search Boards